Its my first time to take contraceptive pills and im 40 im using the combination pill ... Is it dangerous considering im 40 already but i dnt want to get pregnant ...
As long as you do not smoke, you should be fine. Just be sure to be aware of the danger symptoms and report any chest pain, swelling in the feet or ankles, if you get a hard red and hot swollen painful knot on your leg, especially in the back of the calf area along with swelling of that leg and pain, severe headaches, numbness in your face or extremities, confusion, inability to speak etc as these symptoms can point to some of the bad side effects that can happen with birth control hormones, like strokes, heart attack or blood clots. These dont happen often-they are uncommon but they can happen so if you notice anything not normal like this, go to the ED and seek care. It is better to go and be told it is nothing that not go and have it be something serious. I dont want to freak you out, I dont think any of this will be an issue (and neither does your Dr if he prescribed them) but I do want you to be aware. If you dont tolerate birth control pills, there are other options. There are also long term options like Mirena or Paragard or implants like Nexplanon/Implanon. You may also consider tubal ligation. Hopefully menopause is not far off for us!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2013 • 1 answer
Posted 30 Nov 2014 • 1 answer
Posted 23 May 2015 • 1 answer
Posted 1 May 2017 • 1 answer
Posted 13 Jun 2017 • 1 answer